# SDR 2024F00181

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LEFT CORNER AFT PACK NO.3 ACCESS 114AR VISUAL CRACK FOUND APPROX. .75 IN PICS ATTACHED. VERIFIED ALL INSP STEPS COMPLIED WITH ON EO-90589-PRELIM1 RIGHT-SIDE AIR-CONDITIONING DOOR JAMB CORNER SKIN CRACK- PRELIMINARY REPAIR NO. 1
